# SDR COMA0670141

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 9,906 hours, 7,332 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5131 - EN ROUTE IAD-DCA RECEIVED A BLEED DUCT WARNING MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPOSITIONED LEFT SENSING ELEMENTS IN AFT EQUIPMENT BAY THAT MAY HAVE BEEN TOUCHING EACH OTHER.
